A 45-year-old male asked:
I've been throwing up a little for about three days had diarea that turned black and now is very dark green i am 46 years old and have hep c?
1 doctor answer • 1 doctor weighed in
Gastroenterology 40 years experience
Are U on treatment?: My answer changes a bit whether you are on or off anti-viral treatment, and to what extent you have liver disease (portal hypertension?). Regardless, black or very dark colored diarrhea suggests bleeding from the upper GI tract and warrants urgent evaluation. Please curtail Aspirin or NSAID use & contact your doctor immediately for advice.
Created for people with ongoing healthcare needs but benefits everyone.
5.5k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.